Doctor insights on:
Causes Of Lichenoid Dermatitis
Probably not: Allergy testing should not make lichenoid dermatitis worse.
I have lupus, after a biopsy found out I have lichenoid dermatitis. I take 20 mg of prednisone a day but it doesn't seem to be helping. Help.?
See your doctor: You should discuss your concerns with your doctor. Lupus is a serious disease and treatment can be complicated. That being said, your doctor may increase the prednisone.
I have lupus and lichenoid dermatitis, prednisone did not work and my doctor has me on quinacrine too but the rash is getting worse. Want can I do?
See your doctor: Let him/her know your symptoms are worsening and suggest a referral if you're not satisfied with current progress.
Depends on type: "dermatitis" just means "inflammation of the skin". In other words, pretty much every rash is a "dermatitis". Without a more specific idea of what is going on, it is impossible to recommend treatment. Even if you are using "dermatitis" as a synonym for "eczema" (as some do), the possibilities are still too broad, since there are so many different kinds of eczema.
See below.: Seborrheic dermatitis is aggravated by changes in humidity, changes in seasons, trauma (eg, scratching), or emotional stress, but someone has to have an underlying tendency to it for it to show up at all. Depending on where it is, how severe it is, and how old you child is, there are treatments available. Your child's doctor can work with you to find the best treatment for your child.See 1 more doctor answer
Numular eczema: Nummular ("coin-shaped") eczema (dermatitis) is just a variation on chronic eczema in which you get scattered patches of eczema 1-2" in diameter. They usually respond much better to steroid creams that the diffuse type of eczema. Symptoms are reddening and scaling of the skin and itch.
Not clear.: The exact cause of perioral dermatitis is not known. However, it may appear after strong topical steroid creams are applied to the face to treat other conditions. (strong topical steroids should never be applied to the face.) the Fluoride in toothpaste is sometimes blamed, but I think it is rarely (if ever) the cause.
Allergy: When you are allergic to one of the ingredients of the cosmetic in question, you will develop contact dermatitis. Unfortunately it is frequently difficult to identify the specific ingredient that is causing the problem, since cosmetic companies often keep their formulas secret. A dermatologist can help you do it, though, with patch testing.
Unknown: The cause of dermatitis herpetiformis is unknown. However, there is a strong link to celiac sprue disease (gluten insensitivity). One of the recommended treatments for dermatitis herpetiformis is a gluten-free diet, which may allow the patient to avoid medications.See 2 more doctor answers
From NCBI: Http://www. Ncbi. Nlm. Nih. Gov/pubmedhealth/pmh0002451/.Get a more detailed answer ›
- Talk to a doctor online
- Lichenoid dermatitis treatment
- What is lichenoid dermatitis?
- Treatments for lichenoid dermatitis
- Lichenoid dermatitis emedicine
- Lupus lichenoid dermatitis
- Lichenoid interface dermatitis
- Chronic lichenoid dermatitis
- Symptoms of lichenoid dermatitis
- Vulva lichenoid dermatitis